# SDR DALA106309862

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- Aircraft time: 73,148 hours, 70,865 cycles
- Engine: Pwa JT8D9
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (L) CHECK FOUND RT WING L/E NR 1 SLAT OTBD LOWER SURFACE REPAIR DOUBLER CHAFED. REPAIRED IAW SRM 51-30-8, 51-30-8, 51-30-2.
